Information

What can choreography be and do?

You are cordially invited to the showings of the MA Choreography degree projects of 2022. The presentations take place at SKH and Weld 10-22 May.

The MA Choreography class of 2022 has been slowly peeking its nose out post-pandemic and will now finish with a flourish for which we need your help!

There are two full weeks of presentations in the spirit of the programme, meaning very heterogeneous notions of dance, performance, show, thesis, end product and art. It’s a delightful, hopeful, and complex offering of answers to the question of what can choreography be and do.

Please join us at both Weld and SKH Brinellvägen 58 to launch careers, celebrate spring, be together in difficult times and wonder about the future of art.

A hearty thank you to Weld for their generous hosting!

/Jennifer Lacey, Head of  the Master’s Programme in Choreography

Degree presentations MA Choreography 2022

Program 10-22 May 2022

Tickets for presentations at SKH

Tickets for presentations at Weld

Tuesday 10 May 

Mariana de Oliveira Costa
The Chicken
20.00, 1 hour 15 min
Weld

Wednesday 11 May 

Nefeli Gioti 
Invitation to conversation(s) 
17.00, 20 min. 
17.30, 20 min. 
Weld, Foyer

Hugo Hedberg
A Figure and Its Other Stories   
18.00, 1 h.
Weld

Thursday 12 May 

Hugo Hedberg
A Figure and Its Other Stories   
18.00, 1 h. 
Weld

Erik Valentin Berg
Mässa 
20.00, 45 min. 
Weld

Friday 13 May

Stella Kruusamägi
The Ritual of Itla  
16.00, 1 h.
SKH Brinellvägen 58 Studio 9

Nefeli Gioti 
Invitation to conversation(s) 
Walk from Brinellvägen 58 to Weld
17.15, 30 min. 

Nasreen Larsson 
What if Clitoriography
18.00, 40 min.
Weld     

Nefeli Gioti 
Invitation to conversation(s) 
19.00, 20 min. 
19.30, 20 min. 
Weld, Foyer
    
Erik Valentin Berg
Mässa 
20.00, 45 min.
Weld

Saturday 14 May

Amalia Kasakove
Toast
13.00, 4 h.
Weld

Nasreen Larsson
What if Clitoriography
19.00, 40 min. 
Weld

Sunday 15 May 

Andrea Diaz 
Object praising things
And things praising objects. 

17.00, 1 hour
SKH Brinellvägen 58 Studio 10

Monday 16 May 

Andrea Diaz 
Object praising things
And things praising objects. 

18.00, 1 hour
SKH Brinellvägen 58 Studio 10

Wednesday 18 May 

Nefeli Gioti
there they go until they don’t
18.00, 1 hour
SKH Brinellvägen 58 Studio 16    

Mariana de Oliveira Costa
The Chicken
19.30, 1 h 15 min.
SKH Brinellvägen 58 Studio 8

Thursday 19 May 

Myrto Delimichali 
DEVIATIONS >>> The Crotch and the Mane
18.00, 40 min.
SKH Brinellvägen 58 Studio 1

Nefeli Gioti
there they go until they don’t
19.00, 1 h.
SKH Brinellvägen 58 Studio 16

Myrto Delimichali 
DEVIATIONS >>>The Crotch and the Mane
20.30, 40 min.
SKH Brinellvägen 58 Studio 1

Friday 20 May

Myrto Delimichali 
DEVIATIONS >>> The Crotch and the Mane
15.00, 40 min.
SKH Brinellvägen 58 Studio 1

Stella Kruusamägi
The Ritual of Itla  
16.00, 1 h.
SKH Brinellvägen 58 Studio 9

Nefeli Gioti
Invitation to conversation(s) 
17.30, 20 min. 
18.00, 20 min. 
SKH Brinellvägen 58

Silja Tuovinen
I woke to the sun on a daffodil 
19.00, 50 min.
SKH Brinellvägen 58 Studio 16

Silja Tuovinen
A short film
20.00, 10 min.
SKH Brinellvägen 58 Studio G

Myrto Delimichali 
DEVIATIONS >>> The Crotch and the Mane
20.30, 40 min.
SKH Brinellvägen 58 Studio 1

Saturday 21 May

Amalia Kasakove
Toast
15.00, 4 h.
SKH Brinellvägen 58 Studio 1

Hugo Hedberg
Casts of Clay – an intergalactic concert 
18.00, 45 min.
SKH Brinellvägen 58 Outside Quartyard

Silja Tuovinen
I woke to the sun on a daffodil 
19.00, 50 min.
SKH Brinellvägen 58 Studio 16

Silja Tuovinen
A short film
20.00, 10 min.
SKH Brinellvägen 58 Studio G

Sunday 22 May 

Myrto Delimichali 
DEVIATIONS >>> The Crotch and the Mane
14.00, 40 min.
SKH Brinellvägen 58 Studio 1

Nefeli Gioti
there they go until they don’t
15.00, 1 h.
SKH Brinellvägen 58 Studio 16

Mariana de Oliveira Costa
The Chicken
16.30, 1 h 15 min
SKH Brinellvägen 58 Studio 8

Myrto Delimichali 
DEVIATIONS >>> The Crotch and the Mane
18.00, 40 min.
SKH Brinellvägen 58 Studio 1

The Master's Programme in Choreography

The Master’s Programme in Choreography at Stockholm University of the Arts comprises two years of full time, advanced studies with your own work at its center. It is practice based as well as research preparatory. It will qualify you for a Degree of Master of Fine Arts in Choreography.

Picture: Amalia Kasakove